Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 30, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Oct 31, 2013, 9:36 AM CDT for 4 counties in Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 31, 2013, 9:36 AM CDT (14:36 UTC)
- Expired
- Oct 31, 2013, 1:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The radar
The Lake Charles radar (KLCH), 121 km from the middle of the area, began a volume at 14:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 785 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
284
WGUS54 KLCH 311436
FFWLCH
TXC199-241-351-457-311830-
/O.NEW.KLCH.FF.W.0030.131031T1436Z-131031T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
936 AM CDT THU OCT 31 2013
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HARDIN COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...WILDWOOD...THICKET...SOUR LAKE...
SILSBEE...SARATOGA...LUMBERTON...KOUNTZE...
JASPER COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...EBENEZER...KIRBYVILLE...JASPER...
NORTHWESTERN NEWTON COUNTY IN SOUTHEAST TEXAS...
TYLER COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...WOODVILLE...WARREN...TOWN BLUFF...
ROCKLAND...FRED...COLMESNEIL...
* UNTIL 130 PM CDT
* AT 919 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
INDICATES THAT 3 TO 6 INCHES OF RAIN HAS FALLEN SINCE 4 AM THIS
MORNING. THIS IS IN ADDITION TO RAINFALL THAT OCCURRED OVER THE
AREA YESTERDAY AND STORM TOTAL RAINFALL AMOUNTS ARE APPROACHING
NINE INCHES. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
POSSIBLE THROUGH THE MORNING HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HARRISBURG...BROWNDELL...ROGANVILLE...MAGNOLIA
SPRINGS...JAMESTOWN AND FARRSVILLE. SOME OF THE DRAINAGES THAT
WILL BE IMPACTED...INCLUDE BUT ARE NOT LIMITED TO DRY
CREEK...CYPRESS CREEK AND LITTLE PINE ISLAND BAYOU IN HARDIN
COUNTY. BEECH CREEK AND TURKEY CREEK IN TYLER COUNTY...MILL
CREEK...THICKETY CREEK AND TROUT CREEK IN JASPER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3050 9473 3050 9455 3073 9460 3104 9442
3116 9395 3118 9371 3063 9391 3019 9423
3011 9436 3011 9459
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 31, 7:41 AM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Oct 31, 7:41 AM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
741 AM CDT THU OCT 31 2013
.UPDATE...UPDATED ZONES FOR THE ISSUANCE OF TORNADO WATCH NUMBER
551 WHICH IS VALID UNTIL 2 PM CDT. THE LAKE CHARLES MORNING
SOUNDING HAS GOOD DIRECTIONAL SHEAR BELOW 5K FEET WITH A LOW LEVEL
JET EVIDENT FROM WINDS NEAR 50 KNOTS JUST ABOVE THE SURFACE. A
SQUALL LINE JUST NORTH OF THE GOLDEN TRIANGLE IN SOUTHEAST TEXAS
EXTENDS NORTHEAST JUST WEST OF THE SABINE RIVER. THE SQUALL LINE
WILL BE MOVING INTO THE SABINE PASS, LAKE CHARLES AND ALEXANDRIA
AREA AROUND NOON. MOVEMENT OF THE INDIVIDUAL STORMS AT AROUND 35
MPH COULD ALSO PRODUCE STRAIGHT LINE WIND GUSTS UP TO 50 MPH.
ZONES ALREADY UPDATED.
SWEENEY
&&
.PREV DISCUSSION... /ISSUED 634 AM CDT THU OCT 31 2013/
DISCUSSION...
FOR THE 31/12Z TAF ISSUANCE.
AVIATION...
UPPER LEVEL STORM SYSTEM AND ASSOCIATED SURFACE COLD FRONT WILL
MOVE OUT OF THE SOUTHERN PLAINS AND ACROSS THE FORECAST AREA
TODAY. PREVAILING SHOWERS AND THUNDERSTORMS WILL EVENTUALLY MOVE
INTO KBPT/KAEX/KLCH DURING THE MORNING HOURS AND KLFT/KARA THIS
AFTERNOON...WITH MAINLY MVFR CEILING AND VISIBILITIES. IFR
CONDITIONS WILL BE POSSIBLE WITH THE HEAVY RAINFALL WHEN THE
STRONGER STORMS AHEAD OF THE COLD FRONT MOVES THROUGH AND TRIED TO
TIME EACH LOCATION WITH TEMPO GROUPS WHEN THIS WILL OCCUR.
AFTER FRONT MOVES THROUGH...DRIER AIR WITH ENDING SHOWER ACTIVITY
AND LIGHT NORTH WINDS WILL DEVELOP DURING THE EVENING HOURS FROM
WEST TO EAST.
RUA
PREV DISCUSSION... /ISSUED 508 AM CDT THU OCT 31 2013/
SYNOPSIS...A PACIFIC COLD FRONT MOVING INTO THE TEXAS HILL
COUNTRY WILL BE MOVING INTO OUR AREA ABOUT SUNDOWN. AHEAD OF THIS
FRONT, SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS WITH HEAVY
RAIN AND GUSTY WINDS. SOME STORMS COULD REACH SEVERE LIMITS. A
PREFRONTAL SQUALL LINE LOCATED FROM LUFKIN TO JASPER, IS EXPECTED
FURTHER DEVELOP TO THE SOUTH AND MOVE THROUGH THE REMAINDER OF SOUTHEAST
TEXAS THIS MORNING AND INTO SOUTHWEST LOUISIANA AND CENTRAL
LOUISIANA AROUND NOON. THIS SQUALL LINE IS EXPECTED TO SLOW DOWN
AS IT MOVES INTO ACADIANA DURING THE AFTERNOON. VERY HEAVY RAIN
AND SEVERE THUNDERSTORMS ARE EXPECTED TO ACCOMPANY THIS SQUALL
LINE. THE COLD FRONT SHOULD CATCH UP WITH THIS LINE AS IT MOVES
THROUGH LOWER ACADIANA THIS EVENING.
SHORT TERM...STRONG WINDS OUT OF THE SOUTHEAST WILL BE ESPECIALLY
FELT CLOSER TO THE COAST. A WIND ADVISORY IS IN EFFECT AS WELL AS
A COASTAL FLOOD ADVISORY. ALTHOUGH LEVELS ARE DROPPING BELOW 3
FEET ABOVE MEAN LOW WATER WITH THE OUTGOING TIDE, THE NEXT HIGH
TIDE EARLY THIS AFTERNOON SHOULD AGAIN BRING TIDES CLOSE TO
ADVISORY LEVELS WITH 4 FOOT SEAS WASHING OVER. SO THE COASTAL
FLOOD ADVISORY WILL CONTINUE UNTIL FRONTAL PASSAGE.
LONG TERM...SINCE THE FRONT SHOULD BE SLOWING TONIGHT, ADDED
ADDITIONAL SHOWERS AND THUNDERSTORMS THIS EVENING. THE WEEKEND IS
LOOKING GOOD WITH RIDGING MOVING IN FROM THE WEST. ANOTHER PACIFIC
SYSTEM WILL BE APPROACHING AROUND THE MIDDLE OF NEXT WEEK WITH
RAIN CHANCES INCREASING TUESDAY UNTIL THE FRONTAL PASSAGE AROUND THURSDAY
OF NEXT WEEK. THIS FRONT WILL BRING COOLER TEMPS WITH LOWS DIPPING
INTO THE 40S IN ITS WAKE ACROSS OUR NORTHERN ZONES.
MARINE...HOISTED SMALL CRAFT ADVISORY FLAGS FOR THE COASTAL LAKES
AND BAYS TODAY AS THE LOW LEVEL JET WILL BE MOVING THROUGH.
EXTENDED THE SMALL CRAFT ADVISORY FOR THE OUTER WATERS UNTIL
MIDNIGHT FOR SEAS UP TO 7 FEET AHEAD OF THE FRONT.
HYDROLOGY...THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR
INTERIOS SOUTHEAST TEXAS AND CENTRAL LOUISIANA. THIS WATCH WILL
LIKELY BE EXTENDED ASSUMING THE SQUALL LINE HOLDS TOGETHER AND
HEAVY RAINS BEGIN TO ACCUMULATE OVER LOWER SOUTHEAST TEXAS,
SOUTHWEST LOUISIANA, AND SOUTH CENTRAL LOUISIANA. TWO TO FOUR INCHES
OF ADDITIONAL RAINFALL WILL BE POSSIBLE BEFORE THE RAINS END
TONIGHT. RADAR ESTIMATES OF RAIN UP TO 5 INCHES ALREADY HAVE
OCCURRED OVER MUCH OF THE INTERIOR OF SOUTHEAST TEXAS WITHIN THE
FLOOD WATCH. RIVERS WILL LIKELY SEE RISES HOWVER NORTHERLY WINDS
SHOULD HELP ALLEVIATE HIGH WATER IN THE DAYS FOLLOWING THE FRONTAL PASSAGE.
SWEENEY
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 80 61 75 54 71 / 90 60 10 0 0
KBPT 79 60 77 55 70 / 90 50 10 0 0
KAEX 77 57 74 50 72 / 100 40 10 0 0
KLFT 82 66 76 54 72 / 80 70 10 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ALLEN...BEAUREGARD...RAPIDES...VERNON.
WIND ADVISORY UNTIL 3 PM CDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: EAST CAMERON...IBERIA...LAFAYETTE...LOWER ST.
MARTIN...ST. MARY...UPPER ST. MARTIN...VERMILION...WEST
CAMERON.
COASTAL FLOOD ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: EAST CAMERON...IBERIA...ST. MARY...
VERMILION...WEST CAMERON.
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: HARDIN...NORTHERN JASPER...NORTHERN NEWTON...
SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.
WIND ADVISORY UNTIL 3 PM CDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: JEFFERSON...ORANGE.
COASTAL FLOOD ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: JEFFERSON.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON
LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND
TX FROM 20 TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER
TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
CAMERON LA TO HIGH ISLAND TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA
OUT 20 NM...SABINE LAKE...VERMILION BAY.
SMALL CRAFT EXERCISE CAUTION FROM 6 PM CDT THIS EVENING THROUGH
THIS EVENING FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL WATERS
FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20
NM.
SMALL CRAFT EXERCISE CAUTION FROM 6 PM CDT THIS EVENING THROUGH
LATE TONIGHT FOR THE FOLLOWING ZONES: VERMILION BAY.
&&Hazardous weather outlook, Oct 31, 5:32 AM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 532 AM CDT THU OCT 31 2013 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055- 073-074-TXZ180-201-215-216-259>262-011045- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE- ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 532 AM CDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN WILL ACCOMPANY A SQUALL LINE AS IT MOVES THROUGH THE AREA TODAY AND TONIGHT. THIS IS OUT AHEAD OF A COLD FRONT WHICH WILL ENTER THE AREA FROM THE NORTHWEST ABOUT SUNDOWN AND WILL BE MOVING THROUGH LOWER ACADIANA AFTER MIDNIGHT. AROUND 5 INCHES OF RAIN HAS ALREADY FALLEN OVER INTERIOR SOUTHEAST TEXAS. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THAT AREA EXTENDING INTO CENTRAL LOUISIANA THROUGH THIS EVENING. AN ADDITIONAL TWO TO FOUR INCHES OF RAIN IS EXPECTED THROUGH TONIGHT. STORMS ASSOCIATED WITH THE SQUALL LINE COULD REACH SEVERE LIMITS TODAY AND THIS EVENING. A FEW TORNADOES WILL ALSO BE POSSIBLE AS THERE IS ADEQUATE SHEAR IN THE LOW LEVELS. A COASTAL FLOOD ADVISORY REMAINS IN EFFECT. A WIND ADVISORY HAS BEEN ISSUED FOR THE COASTAL AREA EXTENDING INTO BEAUMONT, ORANGE, AND LAFAYETTE. A SMALL CRAFT ADVISORY IS IN EFFECT INCLUDING THE COASTAL LAKES AND BAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DRY CONDITIONS WITH GUSTY NORTHERLY WINDS DIMINISHING INTO THE THE WEEKEND. RAIN CHANCES BEGIN TO RAMP UP STARTING ON TUESDAY IN ADVANCE OF ANOTHER PACIFIC FRONTAL SYSTEM LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SPOTTERS MAY BE REQUIRED WITH THE SQUALL LINE. SWEENEY
In the hours before
Special weather statement, Oct 31, 8:42 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
842 AM CDT THU OCT 31 2013
TXZ201-215-216-260>262-311445-
HARDIN TX-NORTHERN NEWTON TX-JEFFERSON TX-ORANGE TX-
SOUTHERN JASPER TX-SOUTHERN NEWTON TX-
842 AM CDT THU OCT 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER...NEWTON...
JEFFERSON AND ORANGE COUNTIES UNTIL 945 AM CDT...
AT 840 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM DEWEYVILLE TO HAMSHIRE...MOVING
EAST AT 5 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
OLD SALEM...ROSE CITY...VIDOR...MAURICEVILLE...FANNETT...HARTBURG...
FOREST HEIGHTS...CENTRAL GARDENS AND LA BELLE.
THE PRIMARY THREAT FROM THESE STORMS IS VERY HEAVY RAINFALL AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3063 9374 3060 9369 3057 9373 3054 9374
3052 9371 3044 9370 3039 9375 3034 9377
3029 9371 3019 9371 2973 9435 2988 9436
2989 9445 3005 9445
TINGLERSpecial weather statement, Oct 31, 8:44 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
844 AM CDT THU OCT 31 2013
LAZ027-028-030-041-TXZ216-311445-
RAPIDES LA-BEAUREGARD LA-VERNON LA-CALCASIEU LA-ORANGE TX-
844 AM CDT THU OCT 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...BEAUREGARD...VERNON AND
CALCASIEU PARISHES...SIGNIFICANT WEATHER ADVISORY FOR ORANGE COUNTY
UNTIL 945 AM CDT...
AT 840 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM STARKS TO SLAGLE...MOVING EAST AT
10 MPH.
THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
FORT POLK...ROSEPINE...HUTTON...DE RIDDER...SINGER AND LUNITA.
THE PRIMARY THREAT FROM THESE STORMS IS VERY HEAVY RAINFALL AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3145 9274 3034 9345 3016 9370 3024 9375
3025 9371 3029 9371 3033 9377 3044 9370
3054 9374 3082 9356 3088 9358 3094 9352
3100 9358 3103 9351 3110 9357 3128 9350
3128 9345 3137 9339 3135 9295 3144 9284
TINGLERLocal storm report, Oct 31, 9:06 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
906 AM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG 1 S JASPER 30.91N 94.00W
10/31/2013 JASPER TX LAW ENFORCEMENT
JASPER COUNTY EMERGENCY MANAGER REPORTS MINOR WIND DAMAGE
ON THE WEST SIDE OF HWY 96. A RESIDENCE LOCATED AT 444
COUNTY ROAD 302 HAS TREES BLOWN AGAINST IT, BUT NO MAJOR
DAMAGE. POWERLINES REPORTED DOWN IN THE SAME AREA.
&&
DJONESSpecial weather statement, Oct 31, 9:07 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
907 AM CDT THU OCT 31 2013
TXZ216-261-262-311415-
ORANGE TX-SOUTHERN JASPER TX-SOUTHERN NEWTON TX-
907 AM CDT THU OCT 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR JASPER...NEWTON AND ORANGE
COUNTIES UNTIL 915 AM CDT...
AT 903 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES EAST OF GIST...MOVING NORTHEAST AT 45
MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
DEVILS POCKET BY 915 AM...
THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS 45 TO 55 MPH...WHICH
COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM THURSDAY AFTERNOON FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3044 9378 3041 9374 3039 9375 3036 9375
3034 9377 3034 9375 3030 9374 3029 9371
3025 9371 3019 9389 3028 9394
TINGLERSpecial weather statement, Oct 31, 9:23 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
923 AM CDT THU OCT 31 2013
LAZ030-041-TXZ216-311445-
BEAUREGARD LA-CALCASIEU LA-ORANGE TX-
923 AM CDT THU OCT 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND CALCASIEU
PARISHES...SIGNIFICANT WEATHER ADVISORY FOR ORANGE COUNTY UNTIL 945
AM CDT...
AT 918 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES WEST OF STARKS...MOVING EAST AT 45 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...LUNITA...DE
QUINCY AND BUHLER.
THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS 45 TO 55 MPH...WHICH
COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT THURSDAY AFTERNOON
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3036 9375 3039 9375 3040 9375 3053 9340
3034 9332 3022 9371 3024 9372 3025 9371
3029 9371 3030 9374 3035 9376
TINGLERLocal storm report, Oct 31, 9:31 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
931 AM CDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLASH FLOOD BEAUMONT 30.09N 94.14W
10/31/2013 JEFFERSON TX DEPT OF HIGHWAYS
TX DOT REPORTS WATER OVER US 69 NORTHBOUND LUCAS EXIT
RAMP IN FRONT OF HOME DEPOT AND US 69 FRONTAGE ROADS IN
BOTH DIRECTIONS FROM DELAWARE TO SH 105 IN BEAUMONT.
0915 AM FLASH FLOOD BATSON 30.25N 94.61W
10/31/2013 HARDIN TX DEPT OF HIGHWAYS
TX DOT REPORTS WATER OVER FM 770 BETWEEN BATSON AND HULL.
0915 AM FLASH FLOOD LUMBERTON 30.26N 94.20W
10/31/2013 HARDIN TX DEPT OF HIGHWAYS
TX DOT REPORTS WATER OVER CANDLESTICK NEXT TO MCDONALDS
ON US 96 IN LUMBERTON
0915 AM FLASH FLOOD CHESTER 30.92N 94.60W
10/31/2013 TYLER TX DEPT OF HIGHWAYS
TX DOT REPORTS WATER OVER FM 1745 AT RUSSEL CREEK AND AT
BILLIUMS CREEK IN CHESTER
0915 AM FLASH FLOOD 5 SSE COLMESNEIL 30.84N 94.38W
10/31/2013 TYLER TX DEPT OF HIGHWAYS
TX DOT REPORTS WATER OVER FM 92 NORTH AT WOLF CREEK
&&
DJONESThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 7:33 PM CDT | Tornado Warning | LCH | Newton | 27 min |
| Oct 31, 4:14 AM CDT | Areal Flood Advisory | LCH | Jasper, Tyler | 2 hr |
| Oct 31, 5:53 AM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 4 hr |
| Oct 31, 6:42 AM CDT | Special Weather Statement | LCH | Newton | 63 min |
| Oct 31, 7:47 AM CDT | Special Weather Statement | LCH | Jefferson, Orange | 58 min |
| Oct 31, 7:52 AM CDT | Areal Flood Advisory | LCH | Hardin, Jefferson | 3 hr |
| Oct 31, 8:13 AM CDT | Flash Flood Warning | LCH | Newton | 6 hr |
| Oct 31, 8:14 AM CDT | Areal Flood Advisory | LCH | Hardin, Jasper, Newton, Orange | 2 hr |
| Oct 31, 8:29 AM CDT | River Flood Warning | LCH | Hardin | 12 hr |
| Oct 31, 8:29 AM CDT | River Flood Warning | LCH | Hardin, Jefferson | 10 days |
| Oct 31, 8:36 AM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Jefferson, Orange | 6 hr |
| Oct 31, 8:42 AM CDT | Special Weather Statement | LCH | Orange | 63 min |
| Oct 31, 9:07 AM CDT | Special Weather Statement | LCH | Orange | 8 min |
| Oct 31, 9:13 AM CDT | Wind Advisory | LCH | Hardin, Jasper, Newton | 7 hr |
| Oct 31, 9:41 AM CDT | Special Weather Statement | LCH | Orange | 34 min |
| Oct 31, 9:43 AM CDT | Tornado Warning | LCH | Orange | 32 min |
| Oct 31, 9:47 AM CDT | Flash Flood Warning | LCH | Newton, Orange | 4 hr |
| Oct 31, 9:52 AM CDT | Special Weather Statement | LCH | Jefferson, Orange | 53 min |
| Oct 31, 11:08 AM CDT | River Flood Warning | LCH | Newton, Orange | 4 days |
| Oct 31, 11:29 AM CDT | River Flood Warning | LCH | Jasper, Tyler | 57 hr |
| Oct 31, 1:50 PM CDT | Areal Flood Warning | LCH | Jasper, Newton, Orange | 8 hr |
| Oct 31, 1:55 PM CDT | Areal Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 8 hr |
| Oct 31, 2:17 PM CDT | Areal Flood Warning | LCH | Jasper, Newton | 8 hr |
| Oct 31, 2:25 PM CDT | Areal Flood Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange | 8 hr |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.